Hecke Operators on ... (m).
Mathematische Annalen, Tome 185 (1970), pp. 134-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__185_161948,
author = {J. LEHNER and A.O.L. ATKIN},
title = {Hecke {Operators} on ... (m).},
journal = {Mathematische Annalen},
pages = {134--160},
year = {1970},
volume = {185},
zbl = {0177.34901},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__185_161948/}
}
J. LEHNER; A.O.L. ATKIN. Hecke Operators on ... (m).. Mathematische Annalen, Tome 185 (1970), pp. 134-160. http://geodesic.mathdoc.fr/item/MAN_1970__185_161948/